# SDR FDEA201404010679

- Difficulty date: April 1, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 22,840 hours, 12,415 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: R532B382800600
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 252ZF CRACKED.  FABRICATED NEW PNL 252ZF PN R532B382800600 IAW SRZ 25-005 ON STAM TRAVELER T14 1060138.
